# SDR DALA14022100996

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 58,756 hours, 42,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 DOOR SLIDE PIN NOT SECURE.  MAINTENANCE R & R THE DOOR SLIDE PACK IAW AMDS WC 2500-4484.
